# SDR REXA2022052700902

- Difficulty date: April 29, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INNER SKIN ON PAX DOOR HAS MULTIPLE SPOTS OF CORROSION.	REMOVED AND REPLACED PAX DOOR INNER SKIN P/N 601R318024-15 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
